# SDR CALA2018011900250

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 76,208 hours, 29,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS NOT SHOWING SLIDE ARMED. REPLACED THE DOOR SLIDE AND SLIDE INDICATIONS NORMAL ON ECAM PAGE IAW AMM 25-62-44.
